| Catalog Number |
150660004 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced aseptic mobilization post-implant.
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # = >(b)(4).Investigation summary = > no device associated with this report was received for examination.Product description:- atune rev rp tib base sz 4 cem product code:- 150660004 lot no:- 9658363 quantity of manufactured:- (b)(4).Date of manufacturing:- 10-dec-2020 expiry date:- 30-nov-2030 as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot = > product description:- atune rev rp tib base sz 4 cem product code:- 150660004 lot no:- 9658363 quantity of manufactured:- (b)(4).Date of manufacturing:- 10-dec-2020 expiry date:- 30-nov-2030.Device history review = > a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.